# SDR SWIA202156983

- Difficulty date: February 19, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SKIN AROUND APU EXHAUST HAS 2EA SMALL CHAFES AT THE AFT EDGE OF THE SKIN CUTOUT.   (C-CHECK) RO 3/24/2021    BLENDED OUT CHAFES ON SKIN AROUND APU EXAUST CUTOUT REF CRJ 200 SRM 51-21-06,   FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-31. MEASURED THICKNESS .055. ORIGINAL THICKNESS .058 REF CRJ 200 SRM 53-61-31. MATERAL LOSS .003 NO MATERAL LOSS ALLOWED IN AREA . COMPLIED WITH  REO 601R-53-61-7590  REV -- 2021-02-28 . COMLPIED WITH 51-900-1003-SKY
